# SDR LYNX00008

- Difficulty date: February 15, 2008
- Submitted: February 19, 2008
- Operation: Air carrier
- Aircraft: N504LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4172
- Aircraft time: 536 hours, 418 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Part time: 536 hours, 418 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT WRITE UP, AFTER TAKEOFF WHEN THE LANDING GEAR HANDLE WAS BROUGHT UP, THE ONLY INDICATION WAS THE RED LIGHTS, GEAR HANDLE LIGHTS, THE GREEN LIGHTS.  CREW NEVER HEARD THE GEAR DOORS OR THE GEAR MOVE, REF QRH AND RETURNED TO FIELD, CYCLED GEAR TWICE.  MAINTENANCE COULD NOT DUPLICATE PROBLEM AND CHANGED THE LANDING GEAR SELECTOR VALVE AS A PRECAUTION.  OPS CHECKS AND FUNCTIONAL CHECKS GOOD.
